# SDR REXA2017080700862

- Difficulty date: August 7, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 23,831 hours, 15,645 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: No Test
- Location: Aft E/E Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELT WILL NOT PASS THE FUNCTIONAL TEST.  R & R THE ELT ASSY IAW AMM 25-62-02.  OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
